# SDR ASOA201201299

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 17,901 hours, 12,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER MISSING AT ENTRANCE TO FWD BOARDING DOOR.  R & R EXIT SIGN IAW AMM 33-51-05.3.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
